# SDR CA971231015

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Misinstalled
- Location: Rudder
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, THE RUDDER CABLES JAMMED.  INVESTIGATION REVEALED THAT THE CABLES WERE ROUTED UNDER THE RUDDER SERVO ATTACH BRACKET.  THE SWAGED ENDS CAUGHT THE EDGE OF THE BRACKET AND COULD NOT BE MOVED.  CABLES REROUTED.
